# SDR AALA2009051600935

- Difficulty date: May 16, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- Aircraft time: 67,910 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  CEILING EMERGENCY LIGHTS BY FLIGHT ATTENDANT SEAT AT AFT GALLEY DOOR INOPERATIVE. REPLACED LAMP FOR CEILING EMERGENCY LIGHTS BY FLIGHT ATTENDANT SEAT AT AFT GALLEY DOOR.
